# SDR C2XA02CL226

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 2176
- Condition: Arced
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MHT FLIGHT#3595 THE CREW REPORTED THE FIRST OFFICER'S WINDSHIELD HEATING ELEMENT WAS ARCHING.MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S WINDSHIELD.OPERATIONAL CHECKS WERE GOOD.
